MAUDE Adverse Event Report: MATORTHO LIMITED SAIPH KNEE; SAIPH FIXED TIBIAL TRAY CEMENTED SIZE C

MATORTHO LIMITED SAIPH KNEE; SAIPH FIXED TIBIAL TRAY CEMENTED SIZE C
Catalog Number 193-602
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Notification was received that a saiph revision left knee was planned for (b)(6) 2019.Information was provided on (b)(6) 2019 which stated that the implants were explanted and a revision system from another company was implanted.It was stated that the revision was required due to tibial rotation.The device history record relating to the manufacture of part number 193-602, lot 224553 was performed which confirmed that no nonconforming product was released.
 
Event or Problem Description
A notification was received stating that a revision left knee (saiph) was planned for (b)(6) 2019.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Notification was received that a saiph revision left knee was planned for (b)(6) 2019.Information was provided on (b)(6) 2019 which stated that the implants were explanted and a revision system from another company was implanted.It was stated that the revision was required due to tibial rotation.The device history record relating to the manufacture of part number 193-602 lot 224553 was performed which confirmed that no non-conforming product was released.During the investigation it was identified that a possible contributing factor was a patient specific guide which had been used, supplied by kico knee innovation company pty ltd.An investigation response was supplied by kico on (b)(6) 2019 to matortho where they concluded "based on available objective evidence of inspection documents, training records of operators, guide design investigation and distribution of the psg.Kico is unable to identify any instances where an over resection can be attributed to design or intended use of the kico psg." the investigation has concluded that the revision was possibly due to intraoperative errors i.E.User error.

Brand Name
SAIPH KNEE
Common Device Name
SAIPH FIXED TIBIAL TRAY CEMENTED SIZE C
Manufacturer (Section D)
MATORTHO LIMITED
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key8694843
Report Number3008985661-2019-00006
Device Sequence Number2275434
Product Code JWH
UDI-Device Identifier05055455506176
UDI-Public05055455506176
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number193-602
Device Lot Number224553
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR